# SDR K11A2017052791706

- Difficulty date: June 16, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N917CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47152
- Aircraft time: 50,734 hours, 62,490 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Corroded
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD AILERON HAS EVIDENCE OF CORROSION.
